# SDR SWI2025F01120

- Difficulty date: August 23, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N198SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000724
- Aircraft time: 18,708 hours, 12,887 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730120
- Part serial: 17276H8125
- Condition: Cracked
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH TO SLC, RIGHT FRONT WINDOW SHATTERED.   (FLIGHT 3331 - FILED CLOSED) THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30719913 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED COPILOT WINDSHIELD IN REFERENCE TO AMM 56-11-00. OPS CHECK GOOD AT THIS TIME. LEAK CHECK GOOD."
